# SDR 2007UALA02198

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 58,921 hours, 34,624 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 5878258791
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EEL LIGHTS INOP FROM ROW 16 TO AFT GALLEY.  REPLACED POWER LEAD CABLE.  ALSO, REPLACED FEEDER CABLE FOR AFT SECTION OF ACFT.  OPS CKS GOOD.
